# SDR 0103082203

- Difficulty date: August 27, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N203US
- Make and model: Boeing 727251
- Aircraft serial: 22543
- Aircraft time: 54,275 hours, 34,976 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Brace
- Part number: 651765752
- Part serial: 02346
- Condition: Sheared
- Location: Rt Mlg
- Part time: 35,076 hours, 20,788 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK, THE RIGHT MAIN GEAR WAS TRACKING UNUSUALLY.  AIRCRAFT RETURNED TO GATE FOR INSPECTION.  MAINTENANCE FOUND RIGHT MAIN SIDE BRACE ATTACHMENT SHEARED AT GEAR.  DTW MAINTENANCE AWAITING SIDE BRACE PARTS AND WILL BE REPLACED UPON ARRIVAL.  ALL OPERATIONAL CHECKS PENDING JOB COMPLETION.
